Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 225, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 30, 2015, 6:10 PM CDT for Val Verde County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2015, 6:10 PM CDT (23:10 UTC)
- Expired
- Oct 30, 2015, 7:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 68 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 6:50 PM CDT | HAIL 1 | 8 Nw Del Rio, TX | ALSO HAD WIND GUSTS TO 48MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
725
WUUS54 KEWX 302310
SVREWX
TXC465-310015-
/O.NEW.KEWX.SV.W.0225.151030T2310Z-151031T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
BOX CANYON-AMISTAD...OR 16 MILES WEST OF DEL RIO...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DEL RIO...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...AMISTAD
VILLAGE...LAUGHLIN AFB...BOX CANYON-AMISTAD...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
IF ON OR NEAR LAKE AMISTAD...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2994 10070 2943 10070 2925 10077 2925 10081
2926 10081 2928 10087 2931 10089 2933 10094
2935 10095 2936 10100 2944 10106 2946 10106
2947 10115 2952 10117 2952 10125 2954 10126
TIME...MOT...LOC 2309Z 248DEG 31KT 2939 10117
HAIL...0.88IN
WIND...60MPH
$$
CP2 follow-up statements
799
WWUS54 KEWX 302334
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT FRI OCT 30 2015
TXC465-310015-
/O.CON.KEWX.SV.W.0225.000000T0000Z-151031T0015Z/
VAL VERDE TX-
634 PM CDT FRI OCT 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN VAL VERDE COUNTY...
AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
VIEW...OR 7 MILES NORTHWEST OF DEL RIO...MOVING EAST AT 35 MPH. THIS
STORM WILL MOVE ACROSS THE LAKE AMISTAD DAM AND THEN MOVE TOWARD THE
NORTHERN PARTS OF DEL RIO ALONG HIGHWAY 90.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...AMISTAD
VILLAGE...LAUGHLIN AFB...BOX CANYON-AMISTAD...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
IF ON OR NEAR LAKE AMISTAD...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2994 10070 2943 10070 2925 10077 2925 10081
2926 10081 2928 10087 2931 10089 2933 10094
2935 10095 2936 10100 2944 10106 2946 10106
2947 10115 2952 10117 2952 10125 2954 10126
TIME...MOT...LOC 2333Z 248DEG 31KT 2947 10095
HAIL...1.00IN
WIND...60MPH
$$
CP883
WWUS54 KEWX 302351
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 PM CDT FRI OCT 30 2015
TXC465-310015-
/O.CON.KEWX.SV.W.0225.000000T0000Z-151031T0015Z/
VAL VERDE TX-
651 PM CDT FRI OCT 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN VAL VERDE COUNTY...
AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
VIEW...OR 7 MILES NORTH OF DEL RIO...MOVING EAST AT 30 MPH. THIS
STORM WILL MOVE ALONG HIGHWAY 90 ALONG AND JUST SOUTH OF LAKE
AMISTAD TO ACROSS THE INTERSECTION WITH HIGHWAY 277.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...AMISTAD
VILLAGE...LAUGHLIN AFB...BOX CANYON-AMISTAD...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
IF ON OR NEAR LAKE AMISTAD...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2994 10070 2943 10070 2925 10077 2925 10081
2926 10081 2928 10087 2931 10089 2933 10094
2935 10095 2936 10100 2944 10106 2946 10106
2947 10115 2952 10117 2952 10125 2954 10126
TIME...MOT...LOC 2348Z 248DEG 28KT 2948 10091
HAIL...1.25IN
WIND...70MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 4:40 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Oct 30, 4:40 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 PM CDT FRI OCT 30 2015 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... A RELATIVE LULL IN OUR HISTORIC HEAVY RAINFALL EVENT IS EXPECTED THROUGH THE EARLY EVENING HOURS OVER MOST OF SOUTH CENTRAL TEXAS AS MOST OF THE REGION REMAINS IN THE WARM SECTOR OF THE PACIFIC MIDLATITUDE CYCLONE NOW THAT THE WARM FRONT HAS MOVED NORTH OF OUR CWA. ISOLATED TO SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM WILL CONTINUE MAINLY NORTH OF INTERSTATE 10 AND EAST OF HIGHWAY 281. ALTHOUGH CAPE IS CURRENTLY FAIRLY LIMITED NORTH OF AN AUSTIN TO LA GRANGE LINE...EFFECTIVE STORM RELATIVE HELICITY VALUES APPROACHING 300 M^2/S^2 AND BULK SHEAR VALUES OF 40-45 KTS WILL ALLOW ANY STRONGER CELLS TO ROTATE SHOULD ANY DEVELOP. THUS...HAVE ALLOWED THE TORNADO WATCH FOR OUR NORTHWESTERN MOST SIX COUNTIES TO CONTINUE THROUGH 7PM CDT AFTER COORDINATING WITH SPC OUT OF AN ABUNDANCE OF CAUTION SHOULD CAPE RECOVER MORE QUICKLY THAN EXPECTED. ASIDE FROM THAT...THE MAIN CONCERN THROUGH THE EARLY EVENING HOURS FOR THE I-35 CORRIDOR WILL BE SIGNIFICANT RIVER FLOODING ISSUES AS THE LAST FLASH FLOOD EMERGENCY FOR ONION CREEK HAS EXPIRED BEFORE TWO SEPARATE POTENTIAL ROUNDS OF STORMS MOVE THROUGH THE AREA TONIGHT. ATTENTION FOR OUR FIRST ROUND OF STRONG TO SEVERE STORMS EXPECTED LATER TONIGHT FOR THE I-35 CORRIDOR...HILL COUNTRY...AND EDWARDS PLATEAU TURNS OUT WEST WHERE CONVECTION IS TRYING TO DEVELOP ALONG A PRE-FRONTAL TROUGH OR PSEUDO DRYLINE THAT IS MOVING INTO WESTERN VAL VERDE COUNTY. ISOLATED CONVECTION HAS BEGUN TO FIRE IN MEXICO ALONG THE SERRENIAS DEL BURRO MOUNTAINS WITH A LINE OF CONVECTION IN THE NE PART OF SAN ANGELOS CWA ASSOCIATED WITH THIS FEATURE...WITH SOME AGITATED CU IN BETWEEN THE TWO AREAS. THE LAST SEVERAL RUNS OF THE HRRR AND 12Z TX TECH WRF HAVE HANDLED THE TIMING OF THIS INITIATION RELATIVELY WELL COMPARED TO MOST OTHER GLOBAL MODELS AND HI-RES GUIDANCE...SO TRUST THAT AT LEAST A FEW CONVECTIVE CELLS WILL DEVELOP AND MOVE EAST INTO THE EVENING HOURS...REACHING THE I-35 CORRIDOR AROUND 9-10 PM CDT. FAVORABLE HELICITY AND SHEAR VALUES WILL SUPPORT ROTATING UPDRAFTS SHOULD THESE CELLS DEVELOP AND REMAIN FAIRLY DISCRETE...SO STRAIGHT LINE WIND DAMAGE...SEVERE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. A SECOND ROUND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP WITH THE MAIN COLD FRONT OVERNIGHT...WHICH THE MOST RECENT RUN OF THE HRRR AND TX TECH WRF INDICATE WILL REACH THE I-35 CORRIDOR AROUND 3-5 AM CDT SATURDAY MORNING. THESE STORMS SHOULD INCLUDE A STRAIGHT-LINE WIND THREAT IN ADDITION TO THE FLASH FLOOD THREAT. GIVEN THE 5-10 INCHES AND ISOLATED 12-16 INCH TOTALS THAT HAVE FALLEN ALONG THE I-35 CORRIDOR FROM A SWATH FROM FAR NW BEXAR COUNTY TO WIMBERLEY TO EAST AUSTIN TO ELGIN...ANY ADDITIONAL RAINFALL THAT FALLS WILL DIRECTLY RUNOFF RESULTING IN FLASH FLOODING AND FURTHER COMPLICATING ONGOING RIVER FLOODING ISSUES. THE FAST PROGRESSION OF THIS SYSTEM SHOULD KEEP AVERAGE RAINFALL TOTALS TO 1 TO 2 INCHES WITH ISOLATED SPOTS UP TO 4 INCHES. SOME RUNS OF THE HRRR SUGGEST THIS MAY BE A BROKEN LINE OF CONVECTION WHILE THE TX TECH WRF SHOWS IT WILL BE CONTINUOUS...SO HOPEFULLY THE BROKEN LINE MATERIALIZES TO HELP MITIGATE SOME OF THESE ISSUES OR THE RAINFALL TOTALS ARE EVENLY DISTRIBUTED. RAIN CHANCES WILL END FROM WEST TO EAST BY SATURDAY AFTERNOON AS DRIER AIR AND CLEARER SKIES MOVE IN BEHIND THE COLD FRONT TO CAUSE A COOL AND DRY HALLOWEEN NIGHT FOR TRICK OR TREATING. && .LONG TERM (SUNDAY THROUGH FRIDAY)... DRY WEATHER WILL CONTINUE THROUGH TUESDAY AS MOISTURE DOES NOT BEGIN TO RETURN WITH SOUTHERLY FLOW UNTIL MONDAY EVENING. RAIN CHANCES WILL BEGIN TO INCREASE BY LATE TUESDAY INTO WEDNESDAY AHEAD OF OUR NEXT UPPER LEVEL DISTURBANCE. THESE RAIN CHANCES ARE EXPECTED TO PERSIST THROUGH AT LEAST FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 79 57 77 50 / 70 40 10 - - AUSTIN BERGSTROM INTL AIRPORT 67 80 57 77 48 / 70 40 10 - - NEW BRAUNFELS MUNI AIRPORT 68 83 57 78 51 / 70 40 - 0 0 BURNET MUNI AIRPORT 63 75 54 75 51 / 80 30 10 - 0 DEL RIO INTL AIRPORT 62 79 53 82 51 / 50 10 0 0 0 GEORGETOWN MUNI AIRPORT 65 77 55 75 51 / 80 40 10 10 - HONDO MUNI AIRPORT 65 82 54 80 50 / 60 10 - 0 0 SAN MARCOS MUNI AIRPORT 68 80 57 77 51 / 70 40 - 0 0 LA GRANGE - FAYETTE REGIONAL 70 81 59 76 53 / 80 60 10 10 - SAN ANTONIO INTL AIRPORT 67 83 56 78 51 / 70 20 - 0 0 STINSON MUNI AIRPORT 68 84 57 79 51 / 70 20 - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...HAMPSHIRE SYNOPTIC/GRIDS...LH PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Oct 30, 8:11 AM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 811 AM CDT FRI OCT 30 2015 TXZ171>173-183>194-202>209-217>225-228-311315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 811 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING IS POSSIBLE TODAY FOR MOST OF SOUTH CENTRAL TEXAS. THE FIRST ROUND OF THUNDERSTORMS IS OCCURRING THIS MORNING...AND A TORNADO WATCH IS IN EFFECT UNTIL NOON LOCAL TIME ALONG AND EAST OF KERRVILLE TO PEARSALL. A SECOND ROUND OF THUNDERSTORMS IS EXPECTED LATER THIS AFTERNOON AND TONIGHT...AND A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING.
In the hours before
Local storm report, Oct 30, 1:42 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
142 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 4 NNE AUSTIN 30.33N 97.72W
10/30/2015 M4.49 INCH TRAVIS TX COCORAHS
STORM TOTAL THUS FAR WITH 4.07 INCHES OCCURRING IN THE
PAST 6 HOURS
&&
EVENT NUMBER EWX1500845
SBSLocal storm report, Oct 30, 1:47 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HEAVY RAIN 5 WSW MANOR 30.32N 97.63W
10/30/2015 M1.39 INCH TRAVIS TX COCORAHS
RAINFALL IN THE PAST 90 MINUTES...
&&
EVENT NUMBER EWX1500846
SBSLocal storm report, Oct 30, 1:49 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 SE SUNSET VALLEY 30.23N 97.82W
10/30/2015 M3.00 INCH TRAVIS TX COCORAHS
RAINFALL IN 60 MINUTES
&&
EVENT NUMBER EWX1500847
SBSSpecial weather statement, Oct 30, 2:02 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 PM CDT FRI OCT 30 2015
TXZ193-209-223-301945-
FAYETTE TX-BASTROP TX-GONZALES TX-
202 PM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BASTROP...
NORTHEASTERN GONZALES AND WESTERN FAYETTE COUNTIES UNTIL 245 PM
CDT...
AT 201 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WAELDER...OR 11 MILES WEST OF FLATONIA...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...WAELDER...CISTERN...MULDOON...KOVAR...JEDDO...COLONY...
THOMPSONVILLE...TOGO...PLUM...KIRTLEY...WEST POINT...WINCHESTER...
NEWTONVILLE...RABBS PRAIRIE AND FLOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO ADDITIONAL FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2958 9726 2968 9742 2976 9737 2979 9732
2981 9733 3015 9710 3011 9704 3003 9702
3006 9696 2999 9685
TIME...MOT...LOC 1901Z 215DEG 29KT 2970 9729
RUNYENSpecial weather statement, Oct 30, 4:36 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
436 PM CDT FRI OCT 30 2015
TXZ173-302200-
WILLIAMSON TX-
436 PM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILLIAMSON COUNTY UNTIL
500 PM CDT...
AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEIR...OR 7 MILES EAST OF GEORGETOWN...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROUND ROCK...GEORGETOWN...TAYLOR...GRANGER...SERENADA...HUTTO...
BARTLETT...JARRELL...WEIR...GEORGETOWN DAM...GRANGER DAM...SUN
CITY...WALBURG...LANEPORT...THEON...HARE...HOXIE...JONAH...SCHWERTNER
AND WATERLOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 3074 9727 3067 9724 3052 9759 3059 9778
3087 9764
TIME...MOT...LOC 2135Z 215DEG 32KT 3067 9757
CPLocal storm report, Oct 30, 5:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 ESE BLANCO 30.09N 98.39W
10/30/2015 M5.24 INCH BLANCO TX COCORAHS
STORM TOTAL THUS FAR...3.31 INCHES FELL IN THE LAST 8.5
HOURS
&&
EVENT NUMBER EWX1500848
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:07 AM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Oct 30, 3:09 AM CDT | Tornado Warning | EWX | Zavala | 23 min |
| Oct 30, 3:30 AM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Oct 30, 3:48 AM CDT | Special Weather Statement | EWX | Medina | 42 min |
| Oct 30, 4:08 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| Oct 30, 4:13 AM CDT | Tornado Warning | EWX | Medina | 35 min |
| Oct 30, 4:24 AM CDT | Special Weather Statement | EWX | Hays | 51 min |
| Oct 30, 4:39 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more | 29 hr |
| Oct 30, 4:40 AM CDT | Special Weather Statement | EWX | Hays | 50 min |
| Oct 30, 4:44 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 18 min |
| Oct 30, 4:46 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Kendall | 4 hr |
| Oct 30, 4:53 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Oct 30, 5:04 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 30, 5:29 AM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Oct 30, 5:31 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Oct 30, 5:34 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 26 min |
| Oct 30, 5:41 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 4 hr |
| Oct 30, 5:58 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 12 min |
| Oct 30, 6:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| Oct 30, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 6:13 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 32 min |
| Oct 30, 6:22 AM CDT | Tornado Warning | EWX | Wilson | 38 min |
| Oct 30, 6:36 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 54 min |
| Oct 30, 6:51 AM CDT | Tornado Warning | EWX | Guadalupe | 39 min |
| Oct 30, 6:54 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 30, 7:04 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 41 min |
| Oct 30, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 83 min |
| Oct 30, 7:18 AM CDT | Tornado Warning | EWX | Comal, Guadalupe, Hays | 27 min |
| Oct 30, 7:43 AM CDT | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 26 min |
| Oct 30, 7:46 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 7:51 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 16 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 20 hr |
| Oct 30, 8:07 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 53 min |
| Oct 30, 8:08 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 52 min |
| Oct 30, 8:21 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 54 min |
| Oct 30, 8:26 AM CDT | River Flood Warning | EWX | Hays | 38 hr |
| Oct 30, 8:43 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 8 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 46 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 51 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 8:48 AM CDT | Tornado Warning | EWX | Caldwell, Hays, Travis | 27 min |
| Oct 30, 8:52 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 13 hr |
| Oct 30, 9:06 AM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 5 hr |
| Oct 30, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Oct 30, 9:17 AM CDT | Tornado Warning | EWX | Travis | 28 min |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Comal | 18 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Guadalupe | 29 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 50 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | EWX | Comal | 16 hr |
| Oct 30, 9:48 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 13 hr |
| Oct 30, 9:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Oct 30, 10:16 AM CDT | Flash Flood Warning | EWX | Travis | 6 hr |
| Oct 30, 10:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 29 min |
| Oct 30, 10:32 AM CDT | Tornado Warning | EWX | Bastrop, Travis | 13 min |
| Oct 30, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis | 65 min |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 29 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Bastrop | 58 hr |
| Oct 30, 10:46 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 28 hr |
| Oct 30, 10:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Oct 30, 11:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Oct 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 40 min |
| Oct 30, 12:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Oct 30, 12:30 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Oct 30, 1:50 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Kendall, Llano | 3 hr |
| Oct 30, 2:02 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Oct 30, 2:17 PM CDT | River Flood Warning | EWX | Travis | 16 hr |
| Oct 30, 3:18 PM CDT | River Flood Warning | EWX | Williamson | 29 hr |
| Oct 30, 3:49 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 4:36 PM CDT | Special Weather Statement | EWX | Williamson | 24 min |
| Oct 30, 6:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.